MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7049855
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The product is not returned to manufacturer for evaluation but x-rays were reviewed.X-ray review: "post op x-rays from t11-ilium show vertebrae placed with substantial residual deformity.The rod is noted to be out of the superior screw heads on the convex side of the scoliosis.The rod does not appear to be properly contoured for the uncorrected deformity and this is the likely failure mode.".
 
Event or Problem Description
It was reported that patient with preoperative diagnosis of neuromuscular scoliosis, paraparesis underwent fusion procedure at levels th11-iliac.On unknown date, post-op, the set screw got disconnected from the illiac connector.On (b)(6) 2017 a revision surgery took place where it was explanted.The rod had been slipped out and translated from screws.No malfunction reported with rod.The surgeon replaced the cocr rods with ti alloy rods for more flexibility on patient fusion.Changing body position(increased kyphosis) was reported as the result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported during follow up that this relevant set screw didn't loosen.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6783893
Report Number1030489-2017-01905
Device Sequence Number1490796
Product Code KWP
UDI-Device Identifier00613994171108
UDI-Public00613994171108
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K040962
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7049855
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR